“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8877
School of Mathematics
  Title:   Probabilistic modular spaces and linear operators
  Author(s):  K. Nourouzi (Joint with K. Fallahi)
  Status:   Published
  Journal: Acta Appl. Math.
  Vol.:  105
  Year:  2009
  Pages:   123-140
  Supported by:  IPM
In this paper, we study the continuity and boundedness of linear op�erators defined between probabilistic modular spaces in the probabilistic sense.

Download TeX format
back to top
scroll left or right